# SDR IXXA20150506076

- Difficulty date: May 3, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 79,605 hours, 29,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 43467410312245
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOORS DISCREET LIGHT ON OVERHEAD PANEL ILLUMINATES INTERMITTENTLY, NO ACCOMPANYING EICAS MSG.  R & R EMER DOORS DISCRETE LIGHT ASSEMBLY ON OVERHEAD PANEL IAW WPSM 20-84-18.  OPERATIONAL CHECKED SATISFACTORY.
